# SDR 2001UALA00772

- Difficulty date: May 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N389UA
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Aircraft time: 32,945 hours, 22,588 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  *S/D*  MAINTENANCE ACCOMPLISHED MAIN LANDING GEAR OPERATIONAL CHECK PER THE MAINTENANCE MANUAL.  ACCOMPLISHED INSPECTION OF MAIN LANDING GEAR SAFETY SENSORS WITH NO DISCREPANCIES NOTED.  MAINTENANCE FOUND ALL LANDING GEAR OPERATIONS TO BE NORMAL AND AIRCRAFT WAS RETURNED TO SERVICE.
